Testosterone Booster Side Effects Are Real… But That Doesn’t Mean You Shouldn’t Take Them
There are reported side effects of testosterone boosters that you need to be aware of. However, testosterone boosters are a burgeoning segment of the sports nutrition industry and more and more men are benefiting from them. Legions of men are turning to these supplements in an effort to increase energy, increase stamina and muscle building in the gym and increase virility in bed.
There are numerous testosterone boosters in the marketplace and this website has done many reviews on some of the more popular testosterone boosters. We often get the question, “what are the potential side effects of testosterone boosters?”
You’ve asked. We’ve listened. This article will discuss this in detail.
What is Testosterone?
Testosterone is essentially a male sex hormone. This hormone is vital for reproductive and sexual development. Testosterone is widely regarded as the most significant male hormone. Women produce testosterone, as well; however, the levels produced are lower than their male counterparts.
Why is Testosterone Needed in Men?
When testosterone levels are low, you might experience symptoms like sleep disturbances, low sexual desire, weight gain, depression, tiredness, erectile dysfunction and poor concentration. Perhaps you’re not seeing the results you’d like in the gym. In cases like these, testosterone boosters might be the way to go.
The testosterone level in men gets lower as they age. By 80 years old, the testosterone of a man level could be just 20 percent of what it was when he was young. This testosterone decline occurs gradually; it starts as early as the mid-30s and could bring about increased risks of life-threatening illnesses like heart disease, obesity and diabetes.
Additionally, testosterone deficiency could result in a number of distressing symptoms like loss of lean muscle mass, loss of stamina, anxiety, reduced libido, cognitive decline and depression. These symptoms are collectively referred to as andropause, which is the male equivalent of menopause that females experience. However, in contrast to menopause, testosterone decline is quite gradual and andropause symptoms appear over a more extended period of time. These symptoms or often ignored or merely attributed to the aging process.
Fortunately, there is a variety of ways in which testosterone deficiency symptoms can be reversed through the restoration of youthful levels. Currently, millions of men are using testosterone boosters to treat these symptoms
What is a Testosterone Booster?
As suggested by the name, testosterone boosters boost up your levels of testosterone naturally. Despite the fact that some boosters are more effective than others, they are all basically designed to increase the ability of your body to produce more testosterone than is currently being produced. The boosters are not designed as a replacement for your natural testosterone. They are merely intended to magnify your capacity to produce more of this crucial hormone.
What are the Benefits of Having Increased Testosterone Levels?
Below are a few benefits of having boosted testosterone levels:
What are the Side Effects of Testosterone Boosters?
Ahh, the reason for this article. As with any supplement, it’s important to know what you’re getting into in terms of side effects. Fortunately with testosterone boosters, the side effects are minimal and manageable. This is largely due to the fact that most of the ingredients that trigger the production of testosterone in the body are all-natural ingredients that are healthy and beneficial even beyond their hormone boosting capabilities.
Testosterone booster side effects include:
- Skin reactions like oily and acne-prone skin, especially on the back. Think about when you were in your teens, when testosterone was coursing through your veins, that’s when acne happened.
- Difficulty sleeping and sleep apnea has been reported.
- Though testosterone is highly effective in building muscle, it does not necessarily help grow the supporting ligaments and tendons. Too rapid of muscle gain can cause some problems. Engage in a balanced muscle gain program.
- A possible testosterone booster side effect is damage to the kidneys if the supplement is used over a long period of time.
- Infrequent urination and thinner streams.
- Too much testosterone can lead to aggressive behavior. If you sense an elevation of quick-temper and flashes of anger that is uncharacteristic, lower or stop your intake of boosters.
- If boosters are taken for long periods of time, elevated red blood cell levels that could result in heart disease could result. It may be a good idea to intermittently stop taking boosters for awhile to let your body have a break.
- Elevated PSA levels, which are indicative of an enlargement or inflammation of the prostate gland or prostate cancer.
Other Emotional Testosterone Booster Side Effects
- Mood swings have been attributed as a side of effect of taking testo boosters. This may seem like a contradiction because healthy levels of the hormone are supposed to improve the mood. The key is maintaining healthy levels of testosterone. Again, if uncharacteristic mood swings, depression are aggressive behavior are noticed, it may be a signal to stop taking your testo boosters.
- In some cases, people taking testo boosters have reported feeling anxiety.
Ways to Take Testosterone Boosters and Avoid These Side Effects
Whether or not these are serious concerns, you need to be your own policeman when taking testosterone boosters. If you begin to notice serious side effects that can be attributed to the boosters, then by all means, stop taking them.
There are several potential side effects; however, enough research is not available to deny or support these effects being linked directly to the boosters. There are a number of individuals who have taken boosters and have experienced very little effects or none at all, and, in turn have experienced tremendous benefits.
However, if you experience side effects of testosterone boosters, it is extremely important to consult with your doctor to find out if the effects may be linked to the boosters. It is essential to be vigilant where your health is concerned.